Items where Author is "Yusof, W Z"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 2.

Yusof, W Z (1990) Non-syndrome multiple supernumerary teeth: literature review. Journal (Canadian Dental Association), 56 (2). pp. 147-9. ISSN 0709-8936

Yusof, W Z (1988) Periodontitis in children, adolescent and young adults. The changing concepts: 2. Aetiology and treatment. Singapore dental journal, 13 (1). pp. 4-9. ISSN 0377-5291

This list was generated on Thu Apr 24 18:12:39 2014 MYT.